Advertisement

Periodica Mathematica Hungarica

, Volume 33, Issue 2, pp 93–100 | Cite as

On Jensen's inequality for a class of functions of Godunova and Levin

  • S. S. Dragomir
  • C. E. M. Pearce
Article

Mathematics subject classification numbers, 1991

Primary 60E15 26D15 

Key words and phrases

Jensen's inequality functions of classQ 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. K.Godunova and V. I.Levin, Inequalities for functions of a broad class that contains convex monotone and some other forms of functions (Russian),Numerical Math. and Math. Physics (in Russian) (1985), 138–142.Google Scholar
  2. [2]
    D. S.Mitrinović and J. E.Pečarić, Note on a class of functions of Godunova and Levin,C. R. Math. Rep. Acad. Sci. Canada 12 (1990), 33–36.Google Scholar
  3. [3]
    D. S.Mitrinović, J. E.Pečarić and A. M.Fink,Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht/Boston/London, 1993.Google Scholar
  4. [4]
    J. E.Pečarić and S. S.Dragomir, A refinement of Jensen's inequality and applications,Studia Univ. Babes-Bolyai 39 (1989), 15–19.Google Scholar
  5. [5]
    G. N.Watson, Schur's inequality,Math. Gaz. 39 (1955), 207–208.Google Scholar
  6. [6]
    E. M.Wright, A generalisation of Schur's inequality,Math. Gaz. 40 (1956), 217.Google Scholar

Copyright information

© Akadémiai Kiadó 1996

Authors and Affiliations

  • S. S. Dragomir
    • 1
  • C. E. M. Pearce
    • 2
  1. 1.Faculty of MathematicsUniversity of TimişoaraTimişoaraRomania
  2. 2.Applied Mathematics DepartmentThe University of AdelaideAdelaideAustralia

Personalised recommendations